Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An extension of Haynsworth's determinant inequality


Author: D. J. Hartfiel
Journal: Proc. Amer. Math. Soc. 41 (1973), 463-465
MSC: Primary 15A45
DOI: https://doi.org/10.1090/S0002-9939-1973-0323807-1
MathSciNet review: 0323807
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ and $ B$ be positive definite hermitian matrices of order $ n$. This paper improves a lower bound given for $ \vert A + B\vert$ by E. V. Haynsworth.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A45

Retrieve articles in all journals with MSC: 15A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0323807-1
Keywords: Determinant, hermitian, inequality
Article copyright: © Copyright 1973 American Mathematical Society